Effects of Psoralen-UV-A-Turban in Alopecia Areata
Article first published online: 6 FEB 2007
SKINmed: Dermatology for the Clinician
Volume 5, Issue 2, pages 64–68, March/April 2006
How to Cite
Grazyna, B.-D., Anna, W.-K., Matgorzata, D.-B. and Magdalena, P.-B. (2006), Effects of Psoralen-UV-A-Turban in Alopecia Areata. SKINmed: Dermatology for the Clinician, 5: 64–68. doi: 10.1111/j.1540-9740.2006.04240.x
- Issue published online: 6 FEB 2007
- Article first published online: 6 FEB 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!